MathSciNet Relay Station
MathSciNet bibliographic data
MR1014763 (90g:11170) 11Y16 (11R21 11Y40)
Chistov, A. L. The complexity of the construction of the ring of integers of a global field. (Russian) Dokl. Akad. Nauk SSSR 306 (1989), no. 5, 1063--1067; translation in Soviet Math. Dokl. 39 (1989), no. 3, 597–600
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement